# SDR SWAA2024030748506

- Difficulty date: February 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT SECTION 2 AROUND NUTPLATE HOLES AT FLOOR TO SIDEWALL SUPPORT; RBL 21; BS 500A-500C; WL 150<[01] REMOVED AND REPLACED SIDEWALL SUPPORT FROM BS 500A TO BS 500D IAW DWG 143A7500 AND SRM 51-40-02.;[02] UPDATED CORRECTIVE ACTION 1. REMOVED AND REPLACED SIDEWALL SUPPORT FROM BS 500A TO BS 500D RBL 21 WL 150 IAW DWG 143A7500 AND SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
